# SDR ASAA0956503

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 11,053 hours, 3,483 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE "SPAR VALVE CLOSED" BLUE LIGHT CAME ON BRIGHT ON FINAL APPROACH STAYED BRIGHT UNTIL AT THE GATE.  AT ENGINE SHUT DOWN (WITH THE START LEVER) VALVE LIGHT WENT TO DIM BLUE AGREEMENT POSITION.  PERFORMED FIM TASK 28-22-00-810-809 NO DISCREPANCIES NOTED.  MANUAL STATES THIS TO BE "INTERMITTENT FAULT".  A/C GOOD FOR CONTINUED SERVICE.
